# SDR CALA2011032800201

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZ STAB LOWER SKIN ANOMALY FOUND AT STA 101.90 AND 11 INCHES FROM REAR SPAR ANOMALY MEASURES .625 INCH LONG SKIN CRACK AT STA 101.90 RT STAB LOWER SKIN REPAIRED IAW SRM T/R 55-15 / 55-10-01 REPAIR 11 AND ECRA 5510-02161 REPAIR TO BE INSP AT 56000 FLT CYC`S AFTER INITIAL REPAIR FOLLOWED BY REINSP AT 9000 FLT CYC INTERVALS PER PARA 5 INSP REQUIREMENTS.  PERFORM A DVI AND LFEC OF THE REPAIR ON RT H/S SKIN AT STA 101.90 WITHIN THE INITIAL INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES FROM 03/26/2011 AND ACCOMPLISH A REPEDITIVE INSP EVERY 9,000 FLIGHT CYCLES THEREAFTER PER B737-800 SRM 55-10-01 REPAIR 11, TABLE 204 AND TABLE 206.
